# SDR DALA2024090908830

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0542456) UPPER ANGLE CRACKED AT STA 663 RBL 12 WL 170. PERFORMED REPAIR ON UPPER ANGLE AT STA 663 I.A.W. B737 SRM 57-10-10-2R-5.
